TEOREMA TITIK TETAP FUNGSI YANG KONTRAKSI TEGAS

Michael Inuhan, Ch. Rini Indrati


DOI: https://doi.org/10.14710/jfma.v2i2.33

Abstract


In this paper, it will be discussed some fixed point theorems in ultrametric spaces. By using spherically complete properties, it can be shown that there exists a unique fixed point of strictly contractive function. At the end, it will be shown there exists fixed point of strictly contracting on orbits function.


Full Text:

PDF

References


A Lemin, "On Ultrametrization of General Metric Spaces," Proceedings American Mathematical Society, vol. 131, no. 3, pp. 979-989, October 2002.

C Petalas and T Vidalis, "A Fixed Point Theorem in Non-archimedean Vector Spaces," Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 819-821, July 1993.

E Matsikoudis and Edward A Lee, "The Fixed Point Theory of Strictly Contracting Functions on Generalized Ultrametric Semilattices," Fixed Point in Computes Science, vol. 126, no. 5, pp. 56-71, - 2013.

Ravi P Agarwal, Maria Meehan, and Donal O'regan, Fixed Point Theory and Applications, 1st ed., B Bollobas, Ed. Cambridge, United Kingdom: Cambridge University Press, 2004.

S Priess-Crampe, "Der Banachsche Fixpunktsatz fur Ultrametrische Raume," Results Math, vol. 18, no. 1-2, pp. 178-186, - 1990.

S Priess-Crampe and P Ribenboim, "Fixed Point and Attactor Theorems for Ultrametric Spaces," Forum Math, vol. 12, no. -, pp. 53-64, - 2000.

S Rolewicz, "On Orbits of Element," Studia Mathematica, vol. 32, no. -, pp. 17-22, - 1969.

W. A Kirk and N Shahzad, "Some Fixed Point Results in Ultrametric Spaces," Elsevier, vol. 159, no. -, pp. 3327-3334, July 2012.

W. H Schikhof, Ultrametric Calculus, 1st ed., D. J. H Garling and D Gorenstein, Eds. Cambridge, United Kingdom: Cambridge University Press, 1984.


Refbacks

  • There are currently no refbacks.


Publisher:

Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Mailing address: Jl. Prof Soedarto, SH, Tembalang, Semarang, Indonesia 50275

Telp./Fax             : (+6224) 70789493 / (+62224) 76480922

Website              : www.math.fsm.undip.ac.id

E-mail                : admin.math@live.undip.ac.id

 

Indexed in:

GOOGLE SCHOLAR CROSSREF SINTA PORTAL GARUDA SCILIT DIMENSIONS